# SDR DALA2023090507232

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 71,612 hours, 9,504 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 AT TOP OF CLIMB 4L CABIN DOOR INDICATES OPEN PRESSURIZATION NORMAL. CORRECTIVE ACTION: T/S. NO FAULT NO HISTORY BITE OF PSCU PERFORMED. TEST OK. (4554567)
